Rash on hand due to penicillin allergy

Rash on hand due to penicillin allergy

M320/0165 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 49.7MB

Downloadable file size: 4.9MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Penicillin allergy. A red rash on the skin of a patient's hand, caused by an allergy to the common antibiotic drug penicillin. Penicillin is used to treat infections caused by a wide variety of bacteria. There are few serious side-effects, but some patients develop allergic reactions such as skin rashes, swelling of the throat and fever. People allergic to penicillin are also allergic to chemically similar antibiotics, such as ampicillin and cloxacillin.

Release details: Model release not required. Property release not required.

Keywords: allergic, allergy, antibiotic, condition, disorder, healthcare, hypersensitivity, medical, medicine, penicillin, penicillin allergy, rash, skin

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.